# SDR IXXA20240612038

- Difficulty date: June 11, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 92,764 hours, 15,021 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Part serial: 127012
- Condition: No Test
- Location: C/P Flashlight
- Part time: 92,764 hours, 15,021 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOLLOWING SCHEDULED CHECKS AND INSPECTIONS,  LINE MAINTENANCE REPORTED CENTER PEDESTAL EMERGENCY FLASHLIGHT INOPERATIVE. CENTER PEDESTAL EMERGENCY FLASHLIGHT BATTERY REMOVED AND REPLACED PER BOEING 767-300 AIRCRAFT MAINTENANCE MANUAL 25-64-00. OPERATIONAL CHECK GOOD. NO ADDITIONAL SUBSYSTEM FAULTS NOTED.
